MathSciNet Relay Station
MathSciNet bibliographic data
MR964864 (89j:35016) 35B05 (35J60 49F10 53A10)
Hwang, Jenn-Fang Phragmén-Lindelöf theorem for the minimal surface equation. Proc. Amer. Math. Soc. 104 (1988), no. 3, 825–828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement